# SDR SWAA2019110638654

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 42,326 hours, 25,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG8900
- Condition: Worn
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE GIRT PAD WORN.          / REMOVED AND REPLACED ENTRY FOWARD EVACUATION SLIDE IAW MT 725-61-06.
